# SDR 96ZZZX3643

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229R
- Make and model: Amd FALCOND
- Aircraft serial: 229
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rotating Latch
- Part number: F52003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CARGO DOOR ROTATING LATCH FOUND CRACKED DURING SSIP DYE-PENETRANT INSPECTION.  (AD 92-17-05 REQUIREMENT).
